Invariant distributions on a non-isotropic pseudo-Riemannian symmetric space of rank one

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We investigate the structure of invariant distributions on a non-isotropic non-Riemannian symmetric space of rank one. Especially, the J-criterion related to the generalized Gelfand pair is shown for this space without imposing the condition on the eigenfuction of the Laplace-Bertrami operator.

Original languageEnglish
Pages (from-to)631-638
Number of pages8
JournalIndagationes Mathematicae
Volume16
Issue number3-4
DOIs
Publication statusPublished - Dec 19 2005
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Invariant distributions on a non-isotropic pseudo-Riemannian symmetric space of rank one'. Together they form a unique fingerprint.

Cite this